| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age or date of birth, sex, weight, ethnicity, race : unk.Implant date,explant date: unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens -10.0/+2.0/078 (sphere/cylinder/axis) into the patient's right (od) eye.Reportedly, the lens was explanted due to vault.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found the haptic torn.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).